# SDR ASAA2018101626533

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 18,780 hours, 6,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING L1 DOOR F/A REPORTS THE DOOR (L1) WAS DIFFICULT TO OPEN AND FELT AS IF BINDING. GROUNDED - YES. FOUND L1 DOOR INSIDE HANDLE BINDING ON OPENING AND CLOSING OPS CHECKS. AUDIBLE BINDING CLICKING CREAKING NOISE COMING FROM UPPER HINGE LINK AREA. REMOVED AND REPLACED L1 DOOR GUIDE ARM. REF AMM TASK 52-11-21-400-400-802 FOR INSTALLATION. LUBED UPPER HINGE. NO FURTHER DEFECTS NOTED.
